WARNING: Don't try TTA transdermal
- 04-20-2006, 07:26 PM
- 04-20-2006, 07:55 PM
Ouch. Thank you O wise ginneau pig for the warning. "Seems" like a good idea, oh well.
- 04-20-2006, 07:59 PM
04-20-2006, 08:30 PM
A sulfur derivative that burns, hmmm facinating... Thanks for testing that theory! Remember; that which does not kill me, makes me stronger! Strong or dead those are the choices.Originally Posted by diminuendo
04-23-2006, 08:42 PM
It is a fatty acid with a sulfur, "thia" substitution at the third carbon, and should not have a sulfurious reaction. I have heard of TTA giving some people mouth blisters, so perhaps there is some unknown mechanism of irritation.
It is not a burning at all, and it takes about three days for the rash to develop. Very poison-ivyish, raised nodes, insane itch.
I'll stick to oral.
Similar Forum Threads
- By GetDatFool in forum Nutrition / HealthReplies: 4Last Post: 01-17-2009, 07:27 PM
- By sutter cane in forum AnabolicsReplies: 3Last Post: 06-24-2005, 08:36 PM
- By Aeternitatis in forum SupplementsReplies: 1Last Post: 06-13-2005, 11:45 AM
- By drew6236 in forum AnabolicsReplies: 1Last Post: 06-14-2004, 12:55 AM
- By enzo in forum AnabolicsReplies: 7Last Post: 04-26-2004, 11:00 PM